# SDR SWAA2017050113433

- Difficulty date: April 25, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N655WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 28400
- Aircraft time: 61,778 hours, 47,901 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101073
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT FORWARD ENTRY EMERGENCY EXIT SIGN LENS LOOSE.   SECURED THE LENS IAW MM.
